# SDR UPS07M50666

- Difficulty date: August 17, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1273-1381
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CABIN - SEAT TRACK FROM STA 1273 - STA 1381, -X27.5 SEVERAL SCRATCH MARKS FOUND ON CROWN & CHANNEL SURFACE AS MARKED.  CTR CABIN SEAT TRACK FR STA 1273-1381 X=-27.5 RT SCRATCH MARKS ON CROWN & CHANNEL REMOVED FOUND EXCEED LIMIT.  SCRATCH MARK SEAT TRACK TRI TRIMMED OFF AT STA 1284 & 1391.  HFEC INSP CUTOUT ON TRIMMED OFF AREAS FOUND NO CRACK.  NEW SEAT TRACK, SPLICE HAT & SPLICE PLATE FAB, HOLES PICKED UP, PROTECTED, PAINT TOUCHED UP & INSTALLED.
